Henstock type integral in compact zero-dimensional metric space and quasi-measures representations

Francesco Tulone, Valentin Skvortsov

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.
Lingua originaleEnglish
pagine (da-a)55-60
Numero di pagine6
RivistaMoscow University Mathematics Bulletin
Volume67
Stato di pubblicazionePublished - 2012

Fingerprint

Zero-dimensional
Metric space
Linear Functionals
Integral Representation
Polynomial
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

@article{b8f9e1dcb5184e159a4cf3f9b2c112d4,
title = "Henstock type integral in compact zero-dimensional metric space and quasi-measures representations",
abstract = "Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.",
keywords = "Hestock type integral, quasi measure",
author = "Francesco Tulone and Valentin Skvortsov",
year = "2012",
language = "English",
volume = "67",
pages = "55--60",
journal = "Moscow University Mathematics Bulletin",
issn = "0027-1322",
publisher = "Allerton Press Inc.",

}

TY - JOUR

T1 - Henstock type integral in compact zero-dimensional metric space and quasi-measures representations

AU - Tulone, Francesco

AU - Skvortsov, Valentin

PY - 2012

Y1 - 2012

N2 - Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.

AB - Properties of a Henstock type integral defined on a compact zero-dimensional metric space are studied. Theorems on integral representation of so-called quasi-measures, i.e., linear functionals on the space of “polynomials” defined on the space of the above mentioned type, are obtained.

KW - Hestock type integral, quasi measure

UR - http://hdl.handle.net/10447/63121

M3 - Article

VL - 67

SP - 55

EP - 60

JO - Moscow University Mathematics Bulletin

JF - Moscow University Mathematics Bulletin

SN - 0027-1322

ER -